# SDR TRAX200701771

- Difficulty date: November 19, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - ALL PLACARDS ON CREW ESCAPE HATCH EXTERIOR ARE WORN.
